MAUDE Adverse Event Report: DEPUY IRELAND ATTUNE PS RP INSRT SZ 7 12MM; KNEE TIBIAL BEARING/INSERT

DEPUY IRELAND ATTUNE PS RP INSRT SZ 7 12MM; KNEE TIBIAL BEARING/INSERT
Model Number 1516-50-712
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
Patient was revised to address wash out and insert exchange due to infection.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS RP INSRT SZ 7 12MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY IRELAND
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6658413
Report Number1818910-2017-19903
Device Sequence Number1570207
Product Code NJL
UDI-Device Identifier10603295052753
UDI-Public(01)10603295052753
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model Number1516-50-712
Device Catalogue Number151650712
Device Lot Number3591213
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date06/21/2017
Supplement Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight87